MAUDE Adverse Event Report: Maquet Cardiopulmonary GmbH TUBING SET; OXYGENATOR, CARDIOPULMONARY BYPASS

Maquet Cardiopulmonary GmbH TUBING SET; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number HLS SET
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred in usa during treatment.It was reported that a hls set was initiated on the patient via veno venous cannulation via right internal jugular vein with 32fr crescent dual lumen cannula.The customer stated when they advanced the rpms on the pump to increase the flow above 4 liter per minute of flow that a rattling noise was noticed.The hls set was changed to another cardiohelp, but the noise still persisted.The customer decided to replace the hls set.After replacement the noise was no longer present.The patient tolerated the circuit replacement well.The patient is a 37-year-old male with 183cm and 138kg.The circuit was initiated at 15:24 on (b)(6) 2026 and the noise started at 18:35 o clock.The hls set replacement was at 20:00.No harm to any person has been reported.As the hls set was replaced during treatment a report is required.Complaint id (b)(4).
 
Additional Manufacturer Narrative
A follow-up medwatch will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
New information was received on 2026-03-31 that according to the customer the set was seated correctly and reseating of the module was tried.There was no visible damage.The hls set was primed on the same date when connected to the patient.A follow-up medwatch will be submitted when additional information becomes available.
 
Event or Problem Description
Complaint id (b)(4).

Brand Name
TUBING SET
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
Maquet Cardiopulmonary GmbH
neue rottenburger strasse 37
hechingen
Manufacturer (Section G)
Julia Kapfenberger
neue rottenburger strasse 37
hechingen
Manufacturer Contact
neue rottenburger strasse 37
hechingen 
MDR Report Key24626024
Report Number8010762-2026-0000128
Device Sequence Number12933884
Product Code DTZ
UDI-Device Identifier04058863080383
UDI-Public(01)04058863080383(11)250908(17)260908(10)3000501921(240)701069078
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K112360
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/08/2026
Device Model NumberHLS SET
Device Catalogue Number701069078
Device Lot Number3000501921
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer03/31/2026
06/04/2026
08/25/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date04/16/2026
06/23/2026
08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age37 YR
Patient SexMale
Patient Weight303 LB